# SDR HYIA12110

- Difficulty date: October 6, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N14834
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 193
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5337500120302
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD SEAT TRACK BETWEEN FRAMES 23 AND 29 CORRODED.  CORROSION WAS REMOVED AND TRACK WAS FOUND TO BE OUT OF LIMITS PER MANUFACTURES STRUCTURAL REPAIR MANUAL.  SEAT TRACK WAS REPLACED.
